# SDR CA030711001

- Difficulty date: July 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,540 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 120
- Condition: Broken
- Location: Rt Main Gear
- Part time: 23,747 hours, 30,314 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON LANDING THE RT MAIN DID NOT INDICATE GREEN SO THE PILOT DIVERTED TO A MAJOR CENTER WHERE THE TOWER CONFIRMED THE GEAR WAS DOWN AND HE LANDED WITHOUT INCIDENT. THE GROUND WIRE TO THE RT INBOARD ACTUATOR SWITCH WAS FOUND TO BE BROKEN IN THE SERVICE LOOP TO THE SWITCH. THERE WERE SIGNS THAT THE WIRE MAY HAVE BEEN PINCHED AT THE POINT OF BREAKAGE SOMETIME IN THE PAST.
